"Health Questions and Answers...."
Author: Dr. James (22 Articles)
Ask your question and receive your answer today
Filed under: General Health Questions -
I had two kids and i have alot of skin left what can i do to get rid of it
Im needing to know what i can do for an ezcema flareup that is different than anything i have experienced previously! It is on the shin of my right leg and it about the size of a plastic easter egg and is spreading! it is very painful with a severe itch of the worst kind, severe burning, pain shooting deep down like hot needles jutting into my leg!!! i have tried hydrocortizone cream, moisturizers, neosporine, over the counter medicines for relief of itching due to poison ivy, poison oak and poison sumac thinking it would help the itch at least. (it does soothe a little but not for long periods of time!) i am staying in pain with it most of the time and don’t have money for a doctor visit! is there anyting i can do myself to help alleviate the symtoms from the flareup? thank you for your time and attention! sincerely, Sally
I am 27 years old. I have PCOS, have severe gout that has put me in a wheelchair till I can afford surgery, and I weigh about 255 lbs. I am on Trilipix for high trigs, Uloric for gout, and I’m taking vitamines to help with my poor bone density due to non-use of my legs. My previous doctor says my legs are that of an 80 year old. I’ve been in a wheel chair since April 2009. For about a month or so my doctor had me on Metformin because my period was not really happening. Just a lot of spotting. He took me off in September because it would not stop. It stopped for about a week and then started up again and has not gone away since. He has since, put me back on metformin for my hormones but I stopped taking them because they weren’t doing anything for me and never have. What should I do?
When I say “it” I mean my period will not go away now, and its heavy some weeks to the point I’ll need to change sanitary stuff with in a 2 hours or less.
Copyright © 2012 | All rights reserved.